# SDR CALA2020010600017

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 645486215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 AFT WET AREA, AFT PRESSURE BULKHEAD LOWER CLOSE OUT ANGLE ON FWD SIDE AT RBL 46 HAS CORROSION. REF BY PEMCO NRS 2664N343. REMOVES CORROSION FROM AFT B/HEDD LWR CLOSE INTERCOSTAL (ANGLE) BE OUT OF LIMITS. REMOVED INTERCOSTAL, FAD NEW INTERCOSTAL ON P EMCO TRAVELER 2664N100. LOCATED, DRILLED AND INSTALLED NEW INTER COSTAL AT AFT WET AREA, AFT PRESSURE B/HEAD, LWR R/SIDE IDW 00 FWD SIDE. R/H ORIGINAL .020 LOST .012, REMAIN 0.008. FOUND TO WORK, ENTERED. B-737-700 SRM 51-10-02, 51-40-02, 51-40-05 AND 53-80-08. B-737-700 SRM 51-10-02, 51-40-02, 51-40-05 AND 53-80-08. WORK BY, ENTERED.
